# SDR CA080403005

- Difficulty date: March 31, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Swrngn SA226T
- Aircraft time: 10,091 hours
- Engine: Garrtt TPE33110U
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 2621126905
- Condition: Cracked
- Location: Cockpit
- Part time: 1,986 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: B, A

## Discrepancy

IN LEVEL CRUISE AT FLIGHT LEVEL 220 APPROXIMATELY 25 MINUTES AFTER DEPARTURE, THE LEFT HEATED WINDSHIELD SUDDENLY SHATTERED.  ATC WAS ADVISED AND DESCENT REQUESTED FOLLOWED BY REQUEST FOR RETURN TO CYWG.  AFTER ESTABLISHING THE RETURN COURSE AND LEVELING AT 9000 FEET, THE PASSENGERS WERE BRIEFED AND THE AIRCRAFT PROCEEDED BACK AT REDUCED CRUISE SPEED AND COMPLETED A NORMAL LANDING.  UPON WINDOW REMOVAL NO DISCREPANCIES WERE NOTED WITH THE PREVIOUS INSTALLATION, ALL ATTACHING HARDWARE WAS CORRECT.
